PhysiciansCare Extra Strength Non-Aspirin, 100/Box

SKU# 28237

PhysiciansCare Extra Strength Non-Aspirin, 100/Box

SKU# 28237
4.3 out of 5 Customer Rating
Price reduced from $6.99 to $4.49
-
+
PhysiciansCare Extra Strength Non-Aspirin, 100/Box
Price reduced from $6.99 to $4.49
  • In Stock
This product is FSA eligible

Frequently bought together

Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.

  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Active Ingredient Acetaminophen
  • Coated easy to swallow tablets
  • Temporarily relieves muscle aches

You might also like

Other items in this category